# SDR DALA2017041403122

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 65,826 hours, 21,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Sheared
- Location: Gust Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AIRFRAME CHECK,  FOUND THE L2 DOOR GUST LOCK COLLAR SHEARED.    REPLACED THE COLLAR IAW AMM 52-11.
